# SDR CALA0700386

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 22,903 hours, 8,143 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 807-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CHORD CORRODED AT R-2 DOOR STA 807-1016, RBL 56. THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
